Stochastic modelling of monthly rainfall

Narayana Iyengar, R. (1982) Stochastic modelling of monthly rainfall Journal of Hydrology, 57 (3-4). pp. 375-387. ISSN 0022-1694

Full text not available from this repository.

Official URL:

Related URL:


A transformation is suggested which can transform a non-Gaussian monthly hydrological time series into a Gaussian one. The suggested approach is verified with data of ten Indian rainfall time series. Incidentally, it is observed that once the deterministic trends are removed, the transformation leads to an uncorrelated process for monthly rainfall. The procedure for normalization is general enough in that it should be also applicable to river discharges. This is verified to a limited extent by considering data of two Indian river discharges.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:12725
Deposited On:11 Nov 2010 09:05
Last Modified:03 Jun 2011 08:57

Repository Staff Only: item control page